Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji:
http://hdl.handle.net/11320/21382Pełny rekord metadanych
| Pole DC | Wartość | Język |
|---|---|---|
| dc.contributor.author | Zhang, Bo | - |
| dc.contributor.author | Nakamura, Yatsuka | - |
| dc.date.accessioned | 2026-10-30T09:27:58Z | - |
| dc.date.available | 2026-10-30T09:27:58Z | - |
| dc.date.issued | 2006 | - |
| dc.identifier.citation | Formalized Mathematics, Volume 14, Issue 3, Pages 101-108 | pl |
| dc.identifier.issn | 1426-2630 | - |
| dc.identifier.uri | http://hdl.handle.net/11320/21382 | - |
| dc.description.abstract | In this article, we first define finite sequences of probability distribution and matrices of joint probability and conditional probability. We discuss also the concept of marginal probability. Further, we describe some theorems of matrices of real elements including quadratic form. | pl |
| dc.language.iso | en | pl |
| dc.publisher | University of Białystok | pl |
| dc.rights | Attribution-ShareAlike 4.0 International (CC BY-SA 4.0) | - |
| dc.rights.uri | https://creativecommons.org/licenses/by-sa/4.0/ | - |
| dc.title | The Definition of Finite Sequences and Matrices of Probability, and Addition of Matrices of Real Elements | pl |
| dc.type | Article | pl |
| dc.rights.holder | © 2008 Bo Zhang, Yatsuka Nakamura, published by University of Białystok | pl |
| dc.rights.holder | This work is licensed under the Creative Commons License. | pl |
| dc.identifier.doi | 10.2478/v10037-006-0012-1 | - |
| dc.description.Affiliation | Bo Zhang - Shinshu University, Nagano, Japan | pl |
| dc.description.Affiliation | Yatsuka Nakamura - Shinshu University, Nagano, Japan | pl |
| dc.description.references | Kanchun and Yatsuka Nakamura. The inner product of fi nite sequences and of points of n-dimensional topological space. Formalized Mathematics, 11(2):179-183, 2003. | pl |
| dc.description.references | Grzegorz Bancerek. The ordinal numbers. Formalized Mathematics, 1(1):91-96, 1990. | pl |
| dc.description.references | Grzegorz Bancerek and Krzysztof Hryniewiecki. Segments of natural numbers and finite sequences. Formalized Mathematics, 1(1):107-114, 1990. | pl |
| dc.description.references | Czesław Byliński. Binary operations. Formalized Mathematics, 1(1):175-180, 1990. | pl |
| dc.description.references | Czesław Byliński. Finite sequences and tuples of elements of a non-empty sets. Formalized Mathematics, 1(3):529-536, 1990. | pl |
| dc.description.references | Czesław Byliński. Functions and their basic properties. Formalized Mathematics, 1(1):55-65, 1990. | pl |
| dc.description.references | Czesław Byliński. Functions from a set to a set. Formalized Mathematics, 1(1):153-164, 1990. | pl |
| dc.description.references | Czesław Byliński. Some basic properties of sets. Formalized Mathematics, 1(1):47-53, 1990. | pl |
| dc.description.references | Czesław Byliński. The sum and product of finite sequences of real numbers. Formalized Mathematics, 1(4):661-668, 1990. | pl |
| dc.description.references | Agata Darmochwał. The Euclidean space. Formalized Mathematics, 2(4):599-603, 1991. | pl |
| dc.description.references | Katarzyna Jankowska. Matrices. Abelian group of matrices. Formalized Mathematics, 2(4):475-480, 1991. | pl |
| dc.description.references | Jarosław Kotowicz. Real sequences and basic operations on them. Formalized Mathematics, 1(2):269-272, 1990. | pl |
| dc.description.references | Jarosław Kotowicz and Yatsuka Nakamura. Introduction to Go-board - part I. Formalized Mathematics, 3(1):107-115, 1992. | pl |
| dc.description.references | Eugeniusz Kusak, Wojciech Leończuk, and Michał Muzalewski. Abelian groups, fi elds and vector spaces. Formalized Mathematics, 1(2):335-342, 1990. | pl |
| dc.description.references | Rafał Kwiatek. Factorial and Newton coefficients. Formalized Mathematics, 1(5):887-890, 1990. | pl |
| dc.description.references | Robert Milewski. Associated matrix of linear map. Formalized Mathematics, 5(3):339-345, 1996. | pl |
| dc.description.references | Yatsuka Nakamura, Nobuyuki Tamura, and Wenpai Chang. A theory of matrices of real elements. Formalized Mathematics, 14(1):21-28, 2006. | pl |
| dc.description.references | Library Committee of the Association of Mizar Users. Binary operations on numbers. To appear in Formalized Mathematics. | pl |
| dc.description.references | Andrzej Trybulec. Subsets of complex numbers. To appear in Formalized Mathematics. | pl |
| dc.description.references | Andrzej Trybulec. Tarski Grothendieck set theory. Formalized Mathematics, 1(1):9-11, 1990. | pl |
| dc.description.references | Wojciech A. Trybulec. Groups. Formalized Mathematics, 1(5):821-827, 1990. | pl |
| dc.description.references | Wojciech A. Trybulec. Vectors in real linear space. Formalized Mathematics, 1(2):291-296, 1990. | pl |
| dc.description.references | Zinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67-71, 1990. | pl |
| dc.description.references | Edmund Woronowicz. Relations and their basic properties. Formalized Mathematics, 1(1):73-83, 1990. | pl |
| dc.description.references | Katarzyna Zawadzka. The sum and product of fi nite sequences of elements of a fi eld. Formalized Mathematics, 3(2):205-211, 1992. | pl |
| dc.identifier.eissn | 1898-9934 | - |
| dc.description.volume | 14 | pl |
| dc.description.issue | 3 | pl |
| dc.description.firstpage | 101 | pl |
| dc.description.lastpage | 108 | pl |
| dc.identifier.citation2 | Formalized Mathematics | pl |
| Występuje w kolekcji(ach): | Formalized Mathematics, 2006, Volume 14, Issue 3 | |
Pliki w tej pozycji:
| Plik | Opis | Rozmiar | Format | |
|---|---|---|---|---|
| The_Definition_of_Finite_Sequences_and_Matrices_of_Probability,_and_Addition_of_Matrices_of_Real_Ele.pdf | 108,76 kB | Adobe PDF | Otwórz |
Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL
